Tummy query!

Stomach query.

Just looking for a bit of advice. I'm on 25mg of prednisone and have just started my suppressant treatment. I've also developed cushings disease. I have terrible nloating tobthe point where I look like I'm heavily pregnant. Its very uncomfortable as its pressing on my diaphragm.

I already take the max dose of lansoprazole to protect my tummy and they can't give me anything else.

I was wondering if anyone has any tips on how to keep your tummy happy when you're suffrting from every side effect going?

Thank you!

2 Replies

oldestnewest
  • Sometimes the side effects of the medication are really uncomfortable! I had the same and, although the rounding of the face is definitely caused by the steroids, the abdominal bloating could well be caused by the immunosuppressants.

    The lansoprazole is given to protect the stomach lining from the corrosive effects of the meds but won't help the bloating. I am wondering if the high dose you are on could be part of the problem as it may slow down the digestive process. Worth asking your specialist?

    Others may know more but, from my own experience, there isn't a lot you can do except to make sure your diet is as good as you can get it with plenty of veg and fruit and protein. Fried food, processed food, pasta and bread all made my bloating worse but would suggest experimenting to see what works for you and what doesn't. The light at the end of the tunnel is that, once the med doses are reduced, things rapidly improve.

    Good luck!

    Ayla

  • windeze or windsettlers gel caps are what I use, I find it best to take it at bedtime and my tummy has a lovely night deflating itself :) ready to start again the next day! Its the only thing I have found that helps the trapped wind type pain and the bloating, for some reason the tablets dont work as well for me.

You may also like...